# SDR SIMA201908076003

- Difficulty date: August 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 36,856 hours, 32,399 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Part number: 14531545605
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV INSPECTION, QC FOUND THE CARGO DOOR INBD L ANGLE NUT PLATE HOLES HAVE CORROSION (4EA) -C/A-REMOVED AND REPLACED CARGO DOOR LOWER INBD L ANGLE IAW EMB 145 SRM 51-40-02.
